# SDR UPS06848222

- Difficulty date: October 10, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING WILL NOT STAY ON WHEN TESTED.  EMERGENCY BATT PACK REPLACED IAW AMM 33-50-01-2 AND EMERGENCY LIGHTING SYSTEM CK SERVICEABLE.
